# SDR 9514191156

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

TOP OF DESCENT, NR 3 ENGINE COMPRESSOR STALLED AND WAS SHUTDOWN.  ENGINE WAS RESTARTED AND LANDED WITHOUT FURTHER INCIDENT.  THE ENGINE WAS INSPECTED, BORESCOPED AND AN INFLIGHT BLEED CHECK IS SCHEDULED.  THE PRBD, EVC REMOVAL AND PRECISION TRIM IS ON DEFERRAL.
